Alert archive / Florida / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 69, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jul 5, 2020, 2:58 PM EDT for Broward County, Palm Beach County, Florida. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2020, 2:58 PM EDT (18:58 UTC)
- Expired
- Jul 5, 2020, 3:34 PM EDT
- In force
- 36 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Broward County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 81 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.0 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1328 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1002 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
268
WUUS52 KMFL 051858
SVRMFL
FLC011-099-051945-
/O.NEW.KMFL.SV.W.0069.200705T1858Z-200705T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
258 PM EDT Sun Jul 5 2020
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
Northern Broward County in southeastern Florida...
Southeastern Palm Beach County in southeastern Florida...
* Until 345 PM EDT.
* At 258 PM EDT, severe thunderstorms were located along a line
extending from Coconut Creek to Fort Lauderdale, moving north at 15
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Fort Lauderdale, Coral Springs, Pompano Beach, Boca Raton and
Deerfield Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2641 8017 2641 8005 2614 8008 2613 8013
2629 8023
TIME...MOT...LOC 1858Z 196DEG 12KT 2627 8018 2614 8011
HAIL...<.75IN
WIND...60MPH
$$
Cohen2 follow-up statements
084 WWUS52 KMFL 051921 SVSMFL Severe Weather Statement National Weather Service Miami FL 321 PM EDT Sun Jul 5 2020 FLC011-051931- /O.CAN.KMFL.SV.W.0069.000000T0000Z-200705T1945Z/ Broward FL- 321 PM EDT Sun Jul 5 2020 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BROWARD COUNTY IS CANCELLED... The storms which prompted the warning have moved out of the warned area. Therefore, the warning has been cancelled. LAT...LON 2633 8006 2633 8021 2641 8017 2641 8005 TIME...MOT...LOC 1921Z 181DEG 21KT 2636 8017 2632 8011 $$ FLC099-051945- /O.CON.KMFL.SV.W.0069.000000T0000Z-200705T1945Z/ Palm Beach FL- 321 PM EDT Sun Jul 5 2020 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT FOR SOUTHEASTERN PALM BEACH COUNTY... At 321 PM EDT, severe thunderstorms were located along a line extending from Hamptons At Boca Raton to Deerfield Beach, moving north at 25 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Boca Raton, Highland Beach, Boca Pointe, Boca Del Mar and Hamptons At Boca Raton. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. To report severe weather contact your nearest law enforcement agency. They will send your report to the National Weather Service office in Miami. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2633 8006 2633 8021 2641 8017 2641 8005 TIME...MOT...LOC 1921Z 181DEG 21KT 2636 8017 2632 8011 HAIL...<.75IN WIND...60MPH $$ Cohen
938
WWUS52 KMFL 051934
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
334 PM EDT Sun Jul 5 2020
FLC099-051943-
/O.CAN.KMFL.SV.W.0069.000000T0000Z-200705T1945Z/
Palm Beach FL-
334 PM EDT Sun Jul 5 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PALM BEACH COUNTY
IS CANCELLED...
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST-CENTRAL
PALM BEACH COUNTY...
The storms in southeast Palm Beach County which prompted the warning
have weakened below severe limits, and no longer pose an immediate
threat to life or property. Therefore, the warning has been
cancelled for southeast Palm Beach County.
However, a Severe Thunderstorm Warning still remains in effect for
east-central Palm Beach County.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Miami.
Remember, a Severe Thunderstorm Warning still remains in effect for
east-central Palm Beach County.
LAT...LON 2633 8006 2633 8021 2641 8017 2641 8005
TIME...MOT...LOC 1931Z 196DEG 12KT 2639 8016 2635 8010
$$
CohenWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 2:58 PM EDT, 0 minutes earlier.
Area forecast discussion, Jul 5, 2:58 PM EDT, 0 minutes before
Area Forecast Discussion National Weather Service Miami FL 258 PM EDT Sun Jul 5 2020 .Short Term... Rest Of This Afternoon (Mesoscale Update)... Visible satellite loops indicate more widespread boundary-layer cumulus development across South Florida today compared to yesterday -- indicative of greater tropospheric moisture content responding to mass fluxes along the periphery of a northern Gulf cyclonic-flow perturbation. As a result, convective coverage today should be greater today than yesterday -- more scattered to numerous today. Precipitable water has increased by around 0.2 inch during the past day, which will increase the conditional potential for precipitation loading to strengthen downdrafts, while midlevel lapse rates remain at a similar 6.0-6.5 C/km. Midlevel winds today are west-southwesterly around 15 kt -- about 5 kt weaker than those yesterday. Given the marginal decrease in already modest vertical shear, though still locally enhanced along and east of the east-coast sea-breeze boundary that has edged inland, the boosted tropospheric moisture should still maintain a microburst potential with convection maturing and advancing toward the east coast in through 7PM. Lateral expansion of related strong-wind potential could accompany cold-pool amalgamation toward the east-coast vicinity after around 4PM. An isolated damaging wind gust could occur as a reasonable worst- case scenario, especially where low-level lapse rates steepen the most from metro/coastal Broward into metro/coastal Palm Beach County. Also, isolated hail -- mostly small -- could accompany incipient updraft stages. Though, sufficiently cool midlevel profiles could support an isolated risk for quarter-size hail. Frequent lightning and torrential downpours are expected, and backbuilding convection could yield a localized-flooding risk. Overnight and Monday... Overnight tonight temperatures will drop into the mid 70s over the interior with upper 70s along the gulf coast and near to low 80s over the east coast metro. Showers and thunderstorms will be possible over the Gulf and Atlantic waters overnight. Another day of unsettled weather is expected with the start of the week. High pressure with a light and variable wind flow across the region. A low pressure system along a stalled frontal boundary is expected to move in the Northern Gulf of Mexico. Meanwhile across South Florida abundant moisture remains with PWATs around 1.9-2 inches. Sea breezes will develop in the afternoon with this being the main forcing mechanism to initiate convection, Additional convection will develop along sea breeze and outflow boundary interactions. Main impacts will continue to be the same across South Florida with frequent lightning, gusty winds, heavy rainfall and small hail possible. Afternoon temperatures will continue to be above normal in the lower to mid 90s across the area. Heat indices will continue to soar into the triple digits up to 106. .Long Term... Monday Night through Tuesday... Broad mid/upper troughing will prevail across the southeast States, with zonally elongated ridging extending from the western Atlantic through the Bahamas and southeast Gulf of Mexico. A surface front attendant to the upper wave will remain draped across the coastal Gulf Coast states, with surface cyclogenesis potentially occurring somewhere along the frontal zone well to our north. Our location along the western periphery of the upper ridge will maintain weak southwesterly flow aloft with light south/southeasterly flow through the lower troposphere. The reservoir of relatively deep moisture remains in place, with model forecast precipitable water values remaining at or above 2 inches through the period. While the mid levels shouldn't be particularly cool given the ridging in place, low-level diabatic heating and the aforementioned moisture should result in plentiful thermodynamic instability and convective initiation along the inland advancing sea breeze boundaries. Given the rather light flow pattern thunderstorm development may spread back towards coastal areas later in the afternoon along colliding outflow boundaries. It appears that thunderstorm coverage may be a bit more widespread on Tuesday given slightly deeper moisture and less influence from the low level ridge. That said afternoon PoPs of 40-50 percent are still anticipated for inland areas each afternoon. A few stronger storms are possible, and a localized/urban flooding risk may develop given slow storm motions. Very little change in temperatures is expected during this period with above average readings expected. Highs away from the coasts will be well into the 90s, with lows in the 70s inland and lower 80s along the coasts. Maximum heat indices of 100 to 108 degrees are likely, so caution should be exercised by those working outdoors. Wednesday through Sunday... The upper trough will gradually lift from the Southeast CONUS into the mid Atlantic States as ridging at the surface and aloft briefly expands across the southern Gulf of Mexico and northwest Caribbean Sea. A low pressure system, potentially with subtropical characteristics, should be in the vicinity of the coastal Carolinas early in the period, before pulling away to the north by late week. However, residual troughing may extend southwest of this feature for a time. Given deep moisture, light tropospheric flow, and the usual sea breeze circulation patterns daily shower/thunderstorm development is anticipated. However, there is some murkiness with convective trends and coverage by late week depending upon the evolution of the large scale pattern. It's possible that a more widespread heavy rain/localized flooding risk could develop during this time. Keep up with forecast changes. Otherwise the warm pattern looks to continue with above average temperatures expected. && .Marine... Generally benign boating conditions continue through the forecast period for all South Florida coastal waters. Only exception will be with any thunderstorm that may form, which will bring brief localized periods of rough seas and gusty winds. && .Aviation (18z TAFs)... Light winds this morning with some lingering smoke/haze from fireworks last night trapped in the inversion layer causing some limited vis. Light winds will continue until both seabreezes begin to pick up around 16Z. VCTS for all terminals this afternoon. Sub-VFR conditions for cigs/vis with showers and storms that move over the terminals, with best chances after 18Z for east coast. Light winds once again overnight tonight. && .Preliminary Point Temps/PoPs... West Palm Beach 77 92 78 92 / 60 60 20 50 Fort Lauderdale 80 91 80 91 / 40 40 30 50 Miami 80 93 80 92 / 30 50 20 50 Naples 77 92 78 94 / 20 50 10 40 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && This Afternoon...Cohen Tonight through Monday and Aviation/Marine...Kelly Monday Night through Sunday...SPM
Hazardous weather outlook, Jul 5, 9:31 AM EDT, 5 hours 27 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 931 AM EDT Sun Jul 5 2020 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 060145- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 931 AM EDT Sun Jul 5 2020 ...Scattered Strong Thunderstorms This Afternoon/Evening... ...Heat Index Values around 105 This Afternoon... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Thunderstorms: Scattered thunderstorms will affect mainly eastern interior and east coast metro areas this afternoon and early evening. The main threats are lightning, gusty winds, small hail, and locally heavy rainfall. Waterspouts: Waterspouts are possible this morning with showers in the Gulf and Atlantic waters. This afternoon showers and thunderstorms that move over Lake Okeechobee or offshore the Atlantic waters will be capable of producing waterspouts. Wind: Thunderstorm wind gusts of 50 mph or greater are possible with the stronger storms this afternoon and evening. Hail: Strongest storms will be capable of producing small hail this afternoon and evening. Temperatures: Heat index values around 105 this afternoon over portions of South Florida. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY Scattered thunderstorms are forecast to affect portions of South Florida each and every afternoon and evening through the period. Strong wind gusts, frequent lightning, hail, and torrential rainfall could accompany this activity. Best chances remain over interior and east coast areas. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated at this time. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Jul 5, 2:17 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Miami FL
217 PM EDT Sun Jul 5 2020
FLZ072-172-051900-
Coastal Broward County FL-Metro Broward County FL-
217 PM EDT Sun Jul 5 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BROWARD COUNTY UNTIL 300
PM EDT...
* At 217 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Miramar Parkway And University
Drive, or over Miami Gardens, moving north at 15 mph.
* Small hail, funnel clouds, and wind gusts of 50 to 55 mph possible
with this storm.
* Locations impacted include...
Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Davie,
Plantation, Hallandale, Miami Gardens, Aventura, Dania Beach,
Cooper City, West Park, Royal Palm Ranches, Ravenswood Estates,
Estates Of Fort Lauderdale, Fort Lauderdale - Hollywood
International Airport, Chambers Estates, Miramar Parkway And
University Drive, Port Everglades and Broadview Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2597 8010 2597 8030 2596 8030 2596 8031
2611 8026 2611 8010
TIME...MOT...LOC 1817Z 202DEG 12KT 2599 8022
CohenSpecial weather statement, Jul 5, 2:29 PM EDT, 29 minutes before
Special Weather Statement National Weather Service Miami FL 229 PM EDT Sun Jul 5 2020 FLZ067-068-168-051915- Coastal Palm Beach County FL-Inland Palm Beach County FL- Metro Palm Beach County FL- 229 PM EDT Sun Jul 5 2020 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL PALM BEACH COUNTY UNTIL 315 PM EDT... * At 229 PM EDT, National Weather Service meteorologists were tracking strong thunderstorms along a line extending from near Wellington to near Golden Lakes to near West Palm Beach. These storms were nearly stationary. * Small hail, funnel clouds, and wind gusts up to 50 mph possible with these storms. * Locations impacted include... West Palm Beach, Wellington, Lake Worth, Riviera Beach, Palm Beach, Greenacres, Royal Palm Beach, Palm Springs, Haverhill, Cloud Lake, Palm Beach International Airport, Port Of Palm Beach, Golden Lakes, Gun Club Estates, Schall Circle, Royal Palm Estates, Lake Belvedere Estates, Downtown West Palm Beach, Loxahatchee Groves and Lake Clarke Shores. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. Frequent cloud to ground lightning is occurring with these storms. If you can hear thunder, you are close enough to be struck! Seek a safe shelter inside a building or vehicle. This activity was also developing in an environment favorable for the formation of funnel clouds. Stay tuned to NOAA weather radio and local media for additional updates and possible warnings. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2677 8019 2678 8002 2663 8003 2664 8034 TIME...MOT...LOC 1829Z 198DEG 2KT 2666 8029 2672 8018 2673 8008 Cohen
Special weather statement, Jul 5, 2:38 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Miami FL
238 PM EDT Sun Jul 5 2020
FLZ072-172-051915-
Coastal Broward County FL-Metro Broward County FL-
238 PM EDT Sun Jul 5 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD COUNTY UNTIL 315
PM EDT...
* At 238 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from Chula
Vista to near Coconut Creek. These storms were nearly stationary.
These storms are approaching severe limits, and a warning may be
needed soon.
* Small hail, funnel clouds, and wind gusts of 50 to 55 mph possible
with these storms.
* Locations impacted include...
Fort Lauderdale, Pompano Beach, Boca Raton, Deerfield Beach,
Tamarac, Margate, Lighthouse Point, Lauderdale-By-The-Sea,
Lauderhill, Coconut Creek, Oakland Park, Lauderdale Lakes, Wilton
Manors, Hillsboro Beach, Sea Ranch Lakes, Lazy Lake, St. George,
Downtown Fort Lauderdale, Franklin Park and Twin Lakes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2610 8010 2610 8020 2633 8019 2633 8010
2632 8010 2633 8009 2632 8009 2632 8007
2633 8008 2633 8006
TIME...MOT...LOC 1838Z 228DEG 4KT 2609 8016 2624 8015
CohenLocal storm report, Jul 5, 2:39 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
239 PM EDT SUN JUL 5 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 PM TSTM WND GST 1 NW DANIA BEACH 26.07N 80.15W
07/05/2020 M46 MPH BROWARD FL ASOS
ASOS STATION KFLL FORT LAUDERDALE/HOLLYWOOD
INTL AIRPORT REPORTS MEASURED 46-MPH WIND
GUST IN ASSOCIATION WITH A DOWNBURST.
&&
COHENLocal storm report, Jul 5, 2:46 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
246 PM EDT SUN JUL 5 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND GST NORTH PERRY AIRPORT 26.00N 80.23W
07/05/2020 M46 MPH BROWARD FL ASOS
ASOS STATION KHWO PEMBROKE PINES REPORTED
46-MPH WIND GUST IN ASSOCIATION WITH A
CONVECTIVE DOWNBURST.
&&
COHENSpecial weather statement, Jul 5, 2:51 PM EDT, 7 minutes before
Special Weather Statement National Weather Service Miami FL 251 PM EDT Sun Jul 5 2020 FLZ068-168-051930- Coastal Palm Beach County FL-Metro Palm Beach County FL- 251 PM EDT Sun Jul 5 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PALM BEACH COUNTY UNTIL 330 PM EDT... * At 251 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm over Port Of Palm Beach, or near Palm Beach Gardens, moving northeast at 10 mph. This storm is approaching severe limits, and a warning may be needed. * Small hail, funnel clouds, and wind gusts up to 55 mph possible with this storm. * Locations impacted include... West Palm Beach, Jupiter, Palm Beach Gardens, Riviera Beach, Palm Beach, Juno Beach, North Palm Beach, Lake Park, Juno Ridge, Port Of Palm Beach and Fau North Campus. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. If you can hear thunder, you are close enough to be struck! Seek a safe shelter inside a building or vehicle. This activity was also developing in an environment favorable for the formation of funnel clouds. Stay tuned to NOAA weather radio and local media for additional updates and possible warnings. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2677 8002 2676 8019 2692 8018 2692 8000 TIME...MOT...LOC 1851Z 218DEG 8KT 2677 8010 Cohen
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 1:51 PM EDT | Special Weather Statement | MFL | Broward | 39 min |
| Jul 5, 2:17 PM EDT | Special Weather Statement | MFL | Broward | 43 min |
| Jul 5, 2:29 PM EDT | Special Weather Statement | MFL | Palm Beach | 46 min |
| Jul 5, 2:38 PM EDT | Special Weather Statement | MFL | Broward | 37 min |
| Jul 5, 2:48 PM EDT | Special Marine Warning | MFL | 117 min | |
| Jul 5, 2:51 PM EDT | Special Weather Statement | MFL | Martin | 39 min |
| Jul 5, 3:06 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 4 hr |
| Jul 5, 3:17 PM EDT | Special Weather Statement | MFL | Miami-Dade | 28 min |
| Jul 5, 3:18 PM EDT | Special Weather Statement | MFL | Palm Beach | 42 min |
| Jul 5, 3:22 PM EDT | Special Weather Statement | MFL | Broward | 38 min |
| Jul 5, 3:24 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Jul 5, 3:27 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 48 min |
| Jul 5, 3:40 PM EDT | Special Marine Warning | MFL | 65 min | |
| Jul 5, 3:58 PM EDT | Special Weather Statement | MFL | Palm Beach | 47 min |
| Jul 5, 4:06 PM EDT | Flash Flood Warning | MFL | Palm Beach | 2 hr |
| Jul 5, 4:25 PM EDT | Special Weather Statement | MFL | Palm Beach | 50 min |
| Jul 5, 5:00 PM EDT | Special Weather Statement | MFL | Miami-Dade | 45 min |
| Jul 5, 5:11 PM EDT | Special Weather Statement | MFL | Martin | 49 min |
| Jul 5, 5:39 PM EDT | Special Weather Statement | MFL | Broward | 51 min |
| Jul 5, 5:52 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 30 min |
| Jul 5, 6:02 PM EDT | Special Marine Warning | MFL | 118 min | |
| Jul 5, 6:42 PM EDT | Special Weather Statement | MFL | Broward | 18 min |
| Jul 5, 6:47 PM EDT | Special Weather Statement | MFL | Miami-Dade | 58 min |
| Jul 5, 7:15 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Jul 5, 7:58 PM EDT | Special Marine Warning | MFL | 2 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.